# SDR USAASA01020

- Difficulty date: May 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE ESCAPE LIGHT ON SEAT ROW 13 WAS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES.  OPS CHECKED OK.  (M)
